Thanks for the query.
I understand your concern.
Usually in case of regular 28 to 30 days periods, ovulation will not occur just after cessation of menstruation.
As you took emergency pill and got bleeding after that, the possibility of pregnancy is less.
The bleeding you got after taking emergency pill could be withdrawal bleeding due to emergency pill.
Repeated intake of emergency pills can lead to menstrual irregularities and that could be one possible cause for your amenorrhea.
As you didn't get periods since two months, better to get evaluated.
So, please do consult your doctor, get examined and go for investigations like ultrasound, gonadal hormonal profile, thyroid hormonal profile, prolactin levels, hemoglobin and blood sugar levels estimation etc.
With this workup the possible cause of your problem can be identified and treated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.